# SDR 67971

- Difficulty date: December 26, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 19,580 hours, 29,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 1293840091
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TAIL DE-ICE ANNUNCIATOR FAILED IN FLIGHT DURING ICING CONDITIONS, AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED TAIL DE-ICE SENSOR AND SERVICED TUBES, OPS CHECK GOOD.
